Tokyo Journal of Mathematics

Braid Type of the Fixed Point Set for Orientation-Preserving Embeddings on the Disk

Takashi MATSUOKA

Full-text: Open access

Abstract

We consider orientation-preserving embeddings of the disk having seven or less fixed points all of which are transversal. We classify all the braid types which can be realized as the braid type of the fixed point set for such an embedding.

Article information

Source
Tokyo J. Math., Volume 18, Number 2 (1995), 457-472.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270043476

Digital Object Identifier
doi:10.3836/tjm/1270043476

Mathematical Reviews number (MathSciNet)
MR1363480

Zentralblatt MATH identifier
0856.55005

Citation

MATSUOKA, Takashi. Braid Type of the Fixed Point Set for Orientation-Preserving Embeddings on the Disk. Tokyo J. Math. 18 (1995), no. 2, 457--472. doi:10.3836/tjm/1270043476. https://projecteuclid.org/euclid.tjm/1270043476


Export citation